MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET HV BONE CEMENT 40G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET HV BONE CEMENT 40G; BONE CEMENT : BONE CEMENT
Catalog Number 3092040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for acute pain of left knee - primary chronic pain of right knee, osteoarthritis of right knee, acute pain of left knee.Device and procedure (relatedness).Device related: no information provided.Procedure related: no information provided.Date of event: (b)(6) 2022.Date of implant: (b)(6) 2017.Date of revision: no information provided.Device location: left.Treatment/impact: injected medication: yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.Corrected: d3, g1 manufacturer site.

Brand Name
SMARTSET HV BONE CEMENT 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
blackpool IN FY4 4 QQ
UK  FY4 4QQ
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24459527
Report Number1818910-2026-03799
Device Sequence Number9968946
Product Code LOD
UDI-Device Identifier10603295168331
UDI-Public(01)10603295168331(17)190531(10)8554716
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number3092040
Device Lot Number8554716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM; ATTUNE CR FB INSRT SZ 4 6MM; ATTUNE CR FEM LT SZ 4 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATUNE CRS FB TIB BASE SZ 5 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight100 KG